Browse Title Index

Issue Title
Vol 6, No 1 (2015) A Family of Quasisymmetry Models Abstract   PDF
Maria Kateri, Fatemeh Mohammadi, Bernd Sturmfels
Vol 6, No 2 (2015) A linear-algebraic tool for conditional independence inference Abstract   PDF
Kentaro Tanaka, Milan Studeny, Akimichi Takemura, Tomonari Sei
Vol 1, No 1 (2010) Abstract Algebra in Statistics Abstract   PDF
Günter F. Pilz, Wen-Fong Ke
Vol 7, No 1 (2016) Algebraic geometry of Poisson regression Abstract   pdf
Thomas Kahle, Kai-Friederike Oelbermann, Rainer Schwabe
Vol 7, No 1 (2016) An Euclidean norm based criterion to assess robots’ 2D path-following performance Abstract   pdf
Eleonora Saggini, Maria-Laura Torrente
Vol 2, No 1 (2011) An Iterative Method Converging to a Positive Solution of Certain Systems of Polynomial Equations Abstract   PDF
Dustin Cartwright
Vol 2, No 1 (2011) Array Variate Random Variables with Multiway Kro- necker Delta Covariance Matrix Structure Abstract   PDF
Deniz Akdemir, Arjun K. Gupta
Vol 2, No 1 (2011) Bayesian Fusion on Lie Groups Abstract   PDF
Kevin C. Wolfe, Michael Mashner
Vol 4, No 1 (2013): AS2012 Special Volume, part 2 Betti Numbers of Cut Ideals of Trees Abstract   PDF
Samu Potka, Camilo Sarmiento
Vol 4, No 1 (2013): AS2012 Special Volume, part 2 Binary hidden Markov models and varieties Abstract   PDF
Andrew Critch
Vol 2, No 1 (2011) Connectivity for 3 x 3 x K contingency tables Abstract   PDF
Toshio Sumi, Toshio Sakata
Vol 2, No 1 (2011) Detecting epistasis via Markov bases Abstract   PDF
Anna-Sapfo Malaspinas, Caroline Uhler
Vol 1, No 1 (2010) Editorial Messages Abstract   PDF
Journal of Algebraic Statistics
Vol 5, No 1 (2014) Estimation for Dyadic-Dependent Exponential Random Graph Models Abstract   PDF
Xiaolin Yang, Alessandro Rinaldo, Stephen E. Fienberg
Vol 5, No 1 (2014) Generic Identication of Binary-Valued Hidden Markov Processes Abstract   PDF
Alexander Schönhuth
Vol 3, No 1 (2012): AS2012 Special Volume, part 1 Geometry of Higher-Order Markov Chains Abstract   PDF
Bernd Sturmfels
Vol 4, No 1 (2013): AS2012 Special Volume, part 2 Higher Connectivity of Fiber Graphs of Gröbner Bases Abstract   PDF
Samu Potka
Vol 3, No 1 (2012): AS2012 Special Volume, part 1 Hilbert Polynomial of the Kimura 3-Parameter Model Abstract   PDF
Kaie Kubjas
Vol 8, No 1 (2017) Ideal-Theoretic Strategies for Asymptotic Approximation of Marginal Likelihood Integrals Abstract   PDF
Shaowei Lin
Vol 3, No 1 (2012): AS2012 Special Volume, part 1 L-cumulants, L-cumulant embeddings and algebraic statis- tics Abstract   PDF
Piotr Zwiernik
Vol 4, No 1 (2013): AS2012 Special Volume, part 2 Learning Coefficient in Bayesian Estimation of Restricted Boltzmann Machine Abstract   PDF
Miki Aoyagi
Vol 1, No 1 (2010) Letter from the Editors Abstract
Journal of Algebraic Statistics
Vol 8, No 1 (2017) Markov bases for two-way change-point models of ladder determinantal tables Abstract   PDF
Satoshi Aoki, Takayuki Hibi
Vol 6, No 2 (2015) Markov degree of configurations defined by fibers of a configuration Abstract   PDF
Takayuki Koyama, Mitsunori Ogawa, Akimichi Takemura
Vol 8, No 1 (2017) Matrix Completion for the Independence Model Abstract   PDF
Kaie Kubjas, Zvi Rosen
1 - 25 of 44 Items 1 2 > >>